# SDR 9900949610

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Aft Access Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FRAME UNDER AIRSTAIR TORQUE TUBE CRACKED IN AFT ACCESSORY COMPARTMENT.  BRACKET TO FRAME WAS ALSO BROKEN.  INSTALLED REPAIR PER EA 96-165737.
